# SDR AALA202407109396

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 41,344 hours, 17,364 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT JUMP SEAT EMERGENCY FLASHLIGHT HAS NO CHARGE ON THE BATTERY. REPLACED BATTERIES IN BOTH (AALA202407109396) (AALA202407107999) FORWARD JUMPSEATS FLASHLIGHT. PER AMM 25-64-00.
